# SDR ASAA9740081

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61621469
- Condition: Out Of Limits
- Location: L2 Door
- Part time: 9,793 hours
- Component: Aircruisers
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK THE L2 DOOR EVAC SLIDE PRESSURE GAUGE WAS FOUND TO BE READING OUT OF LIMITS.  MAINTENANCE REPLACED THE L2 DOOR EVAC SLIDE AND GAUGE INDICATED NORMAL.  PART TOTAL CYCLES, 315.  (X)
